# SDR DALA2016022001266

- Difficulty date: February 15, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 946-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BETWEEN BS 954 AND BS 946, LONGERON 29R AND 30 FLOOR SUPPORT IS CORRODED TOP SURFACE WHERE CONECTS TO THE BILGE SKIN.  BLENDED FLOOR SUPPORT AND CHECKED LIMITS IAW SRM 53-00-00.  DAMAGE WAS 100 PERCENT MATERIAL LOSS.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-02 AND INSTALLED IAW DWG 9915578, ID1, REV A.
